# SDR GTIA2024101238436

- Difficulty date: October 10, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 28,808 hours, 12,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 200
- Part time: 28,809 hours, 12,833 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON R4 DOOR SILL MEASUING 1.0"L X .5"W X .063"D. RAF01 CREATED. SDR SUBMITTED-ACCOMPLISHED R4 DOOR SILL REPAIR IAW A321 MM 53-41-14-300-001 CAT A REPAIR. NO REINSPECT REQUIRED
